Deb

by Debra
(Uk)

I am 49 year old and have been suffering with adrenal fatigue and autoimmune thyroid problems for 10 years, I have got a lot of health issues, my main problems are extreme anxiety, fatigue and hair loss.So decided to try serenity progesterone cream after reading so much on it. I am from the uk so that is why I decided using this particular brand. My question is after using 1/2 teaspoon twice a day for just over a week I am feeling more tired, have breast pain and feeling sick.do I need more cream? Or give the cream longer to work. Many thanks.

Comments for Deb

Click here to add your own comments

Mar 21, 2012
Deb
by: Wray

Hi Debra The 5ml of cream you are using is giving you about 105mg/day progesterone, it seems you need more. I do recommend 100-200mg/day, but I have found some women need more, some a great deal more. Particularly as you are already suffering from Anxiety, fatigue and Hair Loss. You are right it does take time, but please increase to 200mg/day and see if that helps you. Please have a vitamin D test done, levels in the UK are generally very low. A lack of vitamin D reduces the benefits of progesterone, and many women have found getting their levels high, many unresolved issues go. See these comments here. A lack of vitamin D also adversely affects the thyroid, see here, here and here. For more info on vitamin D levels, testing etc see the Vitamin D Council, GrassrootsHealth, Birmingham Hospital and Vitamin D Links websites. Blood levels should be 70-100ng/ml or 175-250nmol/L and not the 30ng/ml or 75nmol/L most labs and doctors regard as adequate. The minimum daily dose should be 5000iu's per day, although the latest research indicates it should be 10,000iu's per day, see here. Please get in touch with Julienne here. She will be able to guide you, and tell you about vitamin D too. Take care Wray

Mar 23, 2012
Internal shaking
by: Debra

Hi Wray, Thanks for getting back to me, I have put cream up to 200mls but forgot to ask you about another very annoying symptom I am getting.It is internal shaking also my hands shake. Could this be due to my body running on adrenaline? If so will the progesterone cream work.

Mar 27, 2012
Internal shaking
by: Wray

Hi Debra Yes it is adrenaline. I used to have this too, felt very odd. I'm pleased to say it doesn't happen anymore, unless I drink too much coffee! This stimulates the adrenals to make adrenaline, which sends a message to the liver to convert glycogen into glucose. A drop in blood glucose causes the same reaction, so please avoid all sugars, even those hidden in foods like grains, legumes and dairy. Avoid too all sweet starchy fruits and veggies. You could try taking glutamine, the brain can use this in place of glucose, plus it doesn't give a sugar shock. I take about 8000mg/day. Progesterone does help, as it's very calming, thereby lessening the stress response, plus it helps stabilise blood glucose. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...